# SDR ASAA2018020823729

- Difficulty date: February 8, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 48,170 hours, 16,212 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46002
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SPOILER LOWER SURFACE HAS FOD DAMAGE.  ACFT GROUNDED.  REPAIRED THE SPOILER LOWER SURFACE IAW EA CMPT-57EA-19927,  REV 00, REV.
